Jump to content

dorat12

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

  1. I would appreciate it if people described exactly how they felt when first getting adjusted to Celexa! I feel spacey and forgetful and extremely tired and was wondering if anyone else did? And how long did it take for your body to get adjusted and for the side effects to go away? Thanks in advance
  2. Hello everyone. I have been seeking comfort in online forums as I deal with the side effects of Celexa, which I have just started at 10mg. I have been taking Celexa for two days now every night around 9/10 pm, so I am just about to take my third one. The side effects have already began and have already tired me out. I feel like a zombie, like I am very tired all the time. I have little energy and this whole entire weekend I've basically been in bed watching TV. I feel confused/disoriented and like my memory is being affected. Before, my anxiety caused me to overthink things and replay them in my head; worrying about how they would come up again in the future. Now I find it to be a struggle to even imagine possible senarios like my brain is disabled or something !!!!!!!!! I have difficulty directing my own thoughts and it's a very weird feeling !!! Today, I woke up from a nap and I could hear my own heartbeat loud and clear. After it stopped, I realized how loud it had been and it freaked me out that I wasn't freaked out while I heard it!! When I opened my eyes I felt confused and the whole room was painfully bright. As I woke up more, I began to settle and snap back into reality but mornings/waking up from sleep are just miserable. The one thing that is really bothering me are how depressed, anxious and hopeless I feel, mostly in the mornings, but the mood swings hit me at random times during the day. The worst thing is the brain fog, though. I am usually so sharp and have a perfect memory, but I feel like I am altering it forever by taking this pill. I have heard that the first two weeks on Celexa are the worst when it comes to side effects but as your body gets used to the drug it settles down. Do any of you relate with this brain fog/memory problem/forgetfulness symptom? Do you think it has more to do with the pill or my actual anxiety/depression which also is notorious for causing memory problems. Will it go away as time progresses? I feel so tired. Thanks so much and I hope to find comfort in talking with you all with what I am experiencing. PS - I know I have to chose whether or not I take it in the AM or PM, but does it matter exactly what time? First day I took it close to 9, but yesterday I took it close to 10... Just wondering if it makes a difference Best, Dora
×
×
  • Create New...